Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Suffered with fits, prescribed Levipil, flovite, nupenta, has neck pain and drowsiness. Are medicines right?

Hi, Doctor, My brother got fits on sunday 12th August12 morning 5.00am, we immediately admitted to a hospita and Neurologist has seen and kept him for two days observation, and in mean time he had advised ECG , MRI ,LP test and all were normal. After 48 hrs our brother got discharged. He had been given the Levipil 500mg -dosage morning,afternoon,night for a month, flovite daily once for a month, Nupenta, Rite-o-cef-cv, Xykaa 650mg all three daily twice for 5days, As he is gettig lots of neck pain , drowsiness, please advice me whether the tablets prescribed were correct ? and especially levipil 500mg 3 tablets a day?
Asked On : Sun, 19 Aug 2012
Answers:  2 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
The medications are prescribed on the basis of age and weight of the patient. the medications prescribed for your brother have to be correlated with his age and weight. Drowsiness during initial few weeks of medications is common with drugs for fits. If it is excessive, you can consult the neurologist again and he will be able to modify the treatment.
Good luck.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Neurologist, Surgical Dr. Vineet Saggar's  Response
Dear Friend ,

Yes levepil now adays is fast becoming first line of tt of seizures and its max dosage is i gm twice a day and ur bro is getting 500 mg thrice a day whis seems to be ok.

drowzinees is common with these meds will go soon

dont worry
Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor